# SDR HEEA087027

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,907 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Seal
- Part number: 406040453101
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR CONTROL SEAL AND ADAPTER LEAKING. TO BE SENT TO MFG FOR CREDIT.
